Ecotrin Safety Coated Aspirin 325 mg Regular Strength Pain Reliever - 300 Tablets, Pack of 2


Ecotrin Safety Coated Aspirin 325 mg Regular Strength Pain Reliever - 300 Tablets, Pack of 2 by Ecotrin at Oasis of Health. MPN: ME03122. Hurry! Limited time offer. Offer valid only while supplies last. INDICATIONS:Ecotrin Adult Regular Strength Safety Coated Enteric Aspirin Tablets 325 MgEcotrin is enteric safety coated and designed to dissolve safely in your small intestine. Designed to help protect your stomach from irritation. Safer on the Stomach designed to dissolve safely in the small intestine, not in the stomach.Ecotrin is enteric safety coated and designed to dissolve safely in your small intestine.. Designed to help protect your stomach from irritation.. Safer on the Stomach designed


Ecotrin Safety Coated Aspirin 325 mg Regular Strength Pain Reliever - 300 Tablets, Pack of 2 by Ecotrin
4.0 out of 5 stars with 39 reviews
Condition: New
Availability: In Stock
$35.23


Quantity:  

 


Product Description & Reviews

INDICATIONS:Ecotrin Adult Regular Strength Safety Coated Enteric Aspirin Tablets 325 MgEcotrin is enteric safety coated and designed to dissolve safely in your small intestine. Designed to help protect your stomach from irritation. Safer on the Stomach designed to dissolve safely in the small intestine, not in the stomach.

Features & Highlights

  • Ecotrin is enteric safety coated and designed to dissolve safely in your small intestine.
  • Designed to help protect your stomach from irritation.
  • Safer on the Stomach designed to dissolve safely in the small intestine, not in the stomach.

Additional Information

Brand:
Ecotrin
Manufacturer:
Ecotrin
Category:
Aspirin
MPN:
ME03122
Part Number:
ME03122
Publisher:
Ecotrin
Binding:
Health and Beauty
Item Weight:
0.76 pounds
Item Size:
4 x 4 x 6 inches
Package Weight:
0.76 pounds
Package Size:
5.79 x 2.99 x 6.5 inches

 


Have questions about this item (ME03122), or would like to inquire about a custom or bulk order?


If you have any questions about this product by Ecotrin, contact us by completing and submitting the form below. If you are looking for a specif part number, please include it with your message.

First Name:
Last Name:
Email Address:
Your Message:

Related Best Sellers


mpn: M9-5DEB-LEY0, ean: 0349692903672,
Pain Reliever. Aspirin Regiment. Always safety coated. Full year supply. No. 1 cardiologist recommended aspirin. Safer on the Stomach - Designed to dissolve safely in the small intestine, not in the stomach. This package for households without young ...

mpn: 1414, ean: 0690089014144,
Extra-strength formula for relief from: headaches, common cold or flu symptoms, muscular aches, and toothaches. Relieves minor arthritis pain. 2 per packet. Compare to the active ingredients found in Extra-Strength Excedrin.Application - Pain Relief....

mpn: 531693, ean: 0310158009122,
Analgesic powders. For pain associated with or due to headaches. Temporary relief of minor body aches & fever. Each Powder Contains: Potassium 55 mg.Minor arthritis pain. Colds. Muscular aches. Headaches.

mpn: 2171437-PK6-A,
St. Joseph Low Dose Aspirin is recommended by doctors and leading health organizations to help prevent a recurrent heart attack or ischemic stroke for some individuals. Aspirin therapy is not right for everyone, so always talk to your doctor before s...